Please use this identifier to cite or link to this item:
標題: (RAIRO-Operations Research,38(3):227-241)Maximum Likelihood Estimates and Confidence Intervals of an M/M/R/N Queue with Balking and Heterogeneous Servers
作者: K. H. Wang
S. C. Chen
J. C. Ke
關鍵字: Parameter estimation;Confidence interval;Queue;Multiserver queue;Interval arithmetic;Maximum likelihood estimates
出版社: Paris, FRANCE:EDP Sciences
Project: RAIRO-Operations Research, Volume 38, Issue 3, Page(s) 227-241.
ISSN: 0399-0559
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
download-1.html397 BHTMLThis file is only available in the university internal network    Request a copy
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.